Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 349, Number 9

All articles in this issue are freely accessible.

Elliptic three-folds II: Multiple fibres
Mark Gross.
Trans. Amer. Math. Soc. 349 (1997), 3409-3468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401771
On perfect isometries and isotypies in alternating groups
Paul Fong and Morton E. Harris.
Trans. Amer. Math. Soc. 349 (1997), 3469-3516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390981
Monoid Hecke algebras
Mohan S. Putcha.
Trans. Amer. Math. Soc. 349 (1997), 3517-3534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401527
Endomorphism algebras of peak $I$-spaces over posets of infinite prinjective type
Rüdiger Göbel and Warren May.
Trans. Amer. Math. Soc. 349 (1997), 3535-3567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344206
Spherical functions on symmetric cones
P. Sawyer.
Trans. Amer. Math. Soc. 349 (1997), 3569-3584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1325919
Absolute Borel sets and function spaces
Witold Marciszewski and Jan Pelant.
Trans. Amer. Math. Soc. 349 (1997), 3585-3596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401778
Polynomial structures on polycyclic groups
Karel Dekimpe and Paul Igodt.
Trans. Amer. Math. Soc. 349 (1997), 3597-3610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422895
Arithmeticity, discreteness and volume
F. W. Gehring, C. Maclachlan, G. J. Martin and A. W. Reid.
Trans. Amer. Math. Soc. 349 (1997), 3611-3643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433117
The nonexistence of expansive homeomorphisms of a class of continua which contains all decomposable circle-like continua
Hisao Kato.
Trans. Amer. Math. Soc. 349 (1997), 3645-3655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401776
The class number one problem for some non-abelian normal CM-fields
Stéphane Louboutin, Ryotaro Okazaki and Michel Olivier.
Trans. Amer. Math. Soc. 349 (1997), 3657-3678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390044
Quadratic optimal control of stable well-posed linear systems
Olof J. Staffans.
Trans. Amer. Math. Soc. 349 (1997), 3679-3715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407712
Asymptotic behaviour of reproducing kernels of weighted Bergman spaces
Miroslav Englis.
Trans. Amer. Math. Soc. 349 (1997), 3717-3735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401769
The Brauer group of Yetter-Drinfel’d module algebras
S. Caenepeel, F. Van Oystaeyen and Y. H. Zhang.
Trans. Amer. Math. Soc. 349 (1997), 3737-3771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1454120
Boundary limits and non-integrability of $\mathcal M$-subharmonic functions in the unit ball of $\mathbb C^{n} (n≥1)$
Manfred Stoll.
Trans. Amer. Math. Soc. 349 (1997), 3773-3785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407502
Line bundle Laplacians over isospectral nilmanifolds
Dorothee Schueth.
Trans. Amer. Math. Soc. 349 (1997), 3787-3802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401787
A construction of codimension three arithmetically Gorenstein subschemes of projective space
Juan C. Migliore and Chris Peterson.
Trans. Amer. Math. Soc. 349 (1997), 3803-3821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432204
On Frobenius algebras and the quantum Yang-Baxter equation
K. I. Beidar, Y. Fong and A. Stolin.
Trans. Amer. Math. Soc. 349 (1997), 3823-3836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401512